# SDR ASOA2013031103139

- Difficulty date: February 4, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,752 hours, 17,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER COCKPIT FLOORBOARD 221ALF LT SUPPORT ANGLE AT FS 259-280 AT LBL 12 CRACKED IN AFT INBD RADIUS.   REMOVED CENTER COCKPIT FLOOR SUPPORT ANGLE IAW SRM 51-42-06-001-001.  DRILLED AND INSTALLED NEW  FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01.   MAJOR REPAIR.
